Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 416292, 11 pages
http://dx.doi.org/10.1155/2013/416292
Research Article

Switching Signal Design for Exponential Stability of Uncertain Discrete-Time Switched Time-Delay Systems

School of Automation, Nanjing University of Science and Technology, Nanjing 210094, China

Received 4 June 2013; Accepted 9 August 2013

Academic Editor: Weihai Zhang

Copyright © 2013 Zheng-Fan Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zheng-Fan Liu, Chen-Xiao Cai, and Yun Zou, “Switching Signal Design for Exponential Stability of Uncertain Discrete-Time Switched Time-Delay Systems,” Journal of Applied Mathematics, vol. 2013, Article ID 416292, 11 pages, 2013. https://doi.org/10.1155/2013/416292.